# SDR 95ZZZX698

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630SJ
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO HKG, NR 4 ENGINE STAYED IN IDLE WITH NO THROTTLE RESPONSE.  APPLIED FUEL HEAT WITH NO HELP.  ATTEMPTED RESTART TO RESCHEDULE FUEL.  STILL NO RESPONSE.  LANDED WITHOUT INCIDENT.  MAIN FUEL FILTER CHECKED AND REPLACED IAW MM 73-11-00.  ENGINE RUN CARRIED OUT.  ALL INDICATIONS NORMAL.  THROTTLE CYCLING RESPONSE NORMAL.  AIRCRAFT DISPATCHED.  NO FURTHER DISCREPANCY NOTED.
